# SDR SWIA200921237

- Difficulty date: March 22, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 15,894 hours, 12,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4521 - SECOND AFT CEILING LIGHT INOP.  RELAMPED.
